MathSciNet Relay Station
MathSciNet bibliographic data
MR1757020 53C10 (22E47 53C05 53C35)
Čap, Andreas; Slovák, Jan; Souček, Vladimír Invariant operators on manifolds with almost Hermitian symmetric structures. III. Standard operators. Differential Geom. Appl. 12 (2000), no. 1, 51–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement